MAUDE Adverse Event Report: ARTHREX, INC. Ø9X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø9X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø9X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/17/2025, an arthrex employee reported via email an issue involving the ar-4030c-09 fastthread biocomposite interference screw.During the surgery, the surgeon began placing the ar-4030c-09 fastthread biocomposite interference screw into the tibia using the nitinol guide.After partially inserting the screw, the nitinol guide was removed, and the screw placement was completed.Upon removal of the driver, the tail of the screw detached and fell into the surgical field.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 06/26/2025.
 
Additional Manufacturer Narrative
Additional information: b5, d4, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the screw.
 
Event or Problem Description
Additional information was received on 07/11/2025: this occurred during a cruciate ligament reconstruction procedure on (b)(6) 2025.An ar-4030c-09 fastthread biocomposite interference screw from lot number 15173585 was used.While threading the implant, the distal portion of the screw fractured and broke within the bone tunnel.The screw remained inside the patient, and only the last thread of the screw came off.To complete the case, the surgeon reinforced the screw that split with an ar-2324pslc tilting anchor device in the form of a post.The bone socket was prepared using an 8.0 mm femoral drill (ar-1208l), a screwdriver ar-1996cd-1, and a screwdriver handle ar-1999.The patient was noted to have good bone quality.The event resulted in a 10-minute delay, with no additional anesthesia administered.No driver malfunction was reported, and no patient harm was noted following the procedure.

Brand Name
Ø9X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22387121
Report Number1220246-2025-02718
Device Sequence Number18312914
Product Code MAI
UDI-Device Identifier00888867277663
UDI-Public00888867277663
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ9X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-09
Device Lot Number15173585
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown